# SDR AALA201709189002

- Difficulty date: September 15, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 7,774 hours, 2,882 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoflight Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO BGI, AROUND 500 FEET, AIRCRAFT EXPERIENCED A NOSE DOWN PITCH AT THE SAME TIME THE AUTO THROTTLE BECAME UNRESPONSIVE. THE FLIGHT CREW INTERVENED AND DISCONNECTED THE AUTOPILOT AND AUTO THROTTLES TAKING MANUAL CONTROL. AIRCRAFT EXPERIENCED TAIL STRIKE.   ACCOMPLISHED AFS OPERATIONAL TEST IAW AMM 22-96-00-710-001A AND EA 273523, NO FAULTS NOTED, ILS OPERATIONAL TEST IAW AMM 34-36-00-710-003-A AND EA 273523, NO FAULTS NOTED. MAINTENANCE REPLACED THE NR 1 FMGC IAW AMM 22-83-34.   AIRCRAFT WAS GROUNDED.
